# SDR SIMA200623301

- Difficulty date: August 16, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- System (JASC): 2530 · Buffet/Galleys
- Part: Module
- Part number: 7337041503
- Condition: Failed
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3599 - AFTER TAKEOFF FA AND PAX REPORTED SMELLING SOMETHING BURNING.  AIRCRAFT RETURNED AFTER COMPLETING CHECKLIST, SMELL RETURNED ON GROUND, POSSIBLE OVERWEIGHT LANDING.  RAI AFT GALLEY ELECTRICAL MODULE ASSY IAW C/D AEROSPACE CMM 25-31-98, OPS CHECK GOOD.  PERFORMED ENGINE RUN ON BLEED  SYSTEM IAW EMB AMM 36-00-00.  NO DISCREPANCIES.  OVERWEIGHT LANDING FOUND TO BE WITHIN LIMITS.  SINK RATE LESS THAN 6 FPS IAW EMB 145, AMM 05-50-25.  RETURNED AIRCRAFT TO SERVICE.  (M)
